RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 52–61 (Mi de8910)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Singular Cauchy problems for singularly perturbed systems of nonlinear ordinary differential equations. I

N. B. Konyukhova

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1424 kB)

English version:
Differential Equations, 1996, 32:1, 54–63

Bibliographic databases:
UDC: 517.928.4
Received: 09.03.1995

Citation: N. B. Konyukhova, “Singular Cauchy problems for singularly perturbed systems of nonlinear ordinary differential equations. I”, Differ. Uravn., 32:1 (1996), 52–61; Differ. Equ., 32:1 (1996), 54–63

Citation in format AMSBIB
\Bibitem{Kon96}
\by N.~B.~Konyukhova
\paper Singular Cauchy problems for singularly perturbed systems of nonlinear ordinary differential equations. I
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 52--61
\mathnet{http://mi.mathnet.ru/de8910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432949}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 54--63


Linking options:
  • http://mi.mathnet.ru/eng/de8910
  • http://mi.mathnet.ru/eng/de/v32/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Zadorin, “Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of grid points”, Comput. Math. Math. Phys., 40:4 (2000), 519–528  mathnet  mathscinet  zmath
    2. T. A. Belkina, N. B. Konyukhova, S. V. Kurochkin, “Dynamical insurance models with investment: Constrained singular problems for integrodifferential equations”, Comput. Math. Math. Phys., 56:1 (2016), 43–92  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:52
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019